Acylex Tablets 800mg are used to treat infections caused by certain types of viruses. It treats cold sores around the mouth (caused by herpes simplex), shingles (caused by herpes zoster), and chickenpox.
Nausea, diarrhea, headache, or vomiting may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
When not to use: It is contraindicated in patients with known hypersensitivity to the drug.
Please consult your doctor when taking this medicine if you are pregnant or Breast Feeding.
Consult with our experts at 0307-8884412.
Drugs to avoid:
Some products that may interact with this drug include: other drugs that may cause kidney problems (including nonsteroidal anti-inflammatory drugs-NSAIDs such as ibuprofen, naproxen).
Before using it, tell your doctor or pharmacist if you are allergic to it; or to valacyclovir; or if you have any other allergies. This product may contain inactive ingredients (such as polyethylene glycol), which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: kidney problems, conditions related to a weakened immune system (such as HIV disease, bone marrow transplant, kidney transplant).
This medication works best when started at the first sign of an outbreak, as directed by your doctor. It may not work as well if you delay treatment.
Ferozsons Laboratories Limited